Jump to content
NZ's bodybuilding, strength and fitness community


  • Content count

  • Joined

  • Last visited

  • Days Won


Notabodybuilder last won the day on February 19

Notabodybuilder had the most liked content!

About Notabodybuilder

  • Rank
    Junior member
  1. low test. and HRT

    Hey there, what a rough time, and thanks for sharing that! If its any consolation I can certainly relate 2 that, especially in the morning! Out of interest and if you don't mind me asking, did you suffer depression/anxiety as part of having low test, and have you taken any medication for it while on test? Feeling pretty ragged here too at the moment, and the physical fatigue! Aching all over, sore back, sore and weak legs. Waking up feeling like my head is stuffed full of cotton wool and weighs twice as much as it should. In a perverse way I'm hoping when I get my next bloods my test. levels will have gone down, at least I will feel like I have a reason for feeling like I do and still have room to improve. No worries here regards children, missed that boat long time (deliberately in our case). Hey and no worries about "hijacking" the thread, I'm just really glad you guys are prepared to share your experiences with me and I found this forum. One thing I've learnt is the body is a complicated beast, especially when it comes to hormones.
  2. low test. and HRT

    to be honest, it's hard to know how much of it is pre-existing, fibromyalgia and depression probably means I'm already sensitized to any changes, the old central nervous system feels is a bit out of whack to start with which I doubt will be helping.
  3. low test. and HRT

    Thanks for that. From what you have heard does it settle down in time? Or only when you stop the taking the test?
  4. low test. and HRT

    wow, sounds like a full on journey for you, did the patches and gels just not work for you? Or was it more about the side-effects? All i can do is stick with the sust. for now, and hope things improve in time. Only just into my 6th week. Nothing simple about this business is there. Hope you get a better outcome soon.
  5. low test. and HRT

    Hi there everybody, just a quick catch-up after third 125mg fortnightly shot. Still feeling pretty mediocre have to say (crap, in other words). Still only into my fifth week though. I'm also wondering if anyone else has experienced excessive sweating on sustanon? I hope it clears up after time, makes it really uncomfortable doing anything out in the heat. Will be interesting getting my bloods after next shot in a weeks time. I suspect I will still be quite low, if not lower. If that's the case might contact the endo and see i there is anyway to boost it, or maybe go on the reardron sooner. Interesting times. Hope everyone else is all good.
  6. low test. and HRT

    Oh well, injection number two yesterday, seemed to go ok. Only things happening is my sleep seems a bit more disturbed with very vivid dreams and nightsweats, and seeming to have to pee a bit more frequently at night. Muscle twitches and jolts when falling asleep too, have experienced all those before when coming up and down off other meds interestingly. Still sweating like nothing else too at odd times. Had an interesting catch up with my GP too, she seems to think the endo. has started me on quite a low dose, but there's nothing wrong with that. Said in her experience people she has seen undertaking TRT nothing even starts working for a month or two, but generally has a good outcome once starts working. Also other issues could be side-effects of effexor, which I'm wondering if testesterone could be contributing to. Interesting times, will keep updating on progress Hope everyone else is doing ok
  7. low test. and HRT

    Thanks Daz69. Yep I know all about stopping meds. like that cold turkey. It's the anti-fungals I'm thinking of stopping for as while, apparently they can be quite hard on the liver, and I'm just beginning to feel like there is enough going on in my system with effexor and getting the T. levels steady. Oh well, sounds like a bit of a potential rollercoaster ride, till things settle down in a month or two I hope. In the meantime I shall continue. Great having you guys here, so new to all this, and of course never thought I would be going down this road.
  8. low test. and HRT

    Hi there guys, just one more question. Just wondering if the sustanon injection can make one feel worse at first. Been feeling pretty crap the last couple of days- tired and sore (kind of like I've got the flu) all over and burning and itching sensations (more than usual). May also be the anti-fungal medication I have been on (lamisil 250mg) which I am thinking of stopping for now. Been on it for two weeks and no sign of my thrush clearing up. Will have a chat to the chemist tomorrow about potential interactions. I'm also on effexor 225mg which I will leave alone for now. Just wondering if it is common for the injection to cause a bit of a slump before things start improving. And if potential side-effects clear up in time. Also wondering when natural production of test. starts reducing, is it at the first sign of exogenous test, ie would I already be starting to produce less natural test, or does that process take a while to kick in. Thanks.
  9. low test. and HRT

    Hey there Daz69, just wondering what you think of the dose the endo. has put me on to start with? (125 sustanon every fortnight). I must also say I'm feeling quite lucky, seem to have some good nurses at our local medical centre, maybe because they're from the UK and experienced. Hardly felt a thing.
  10. low test. and HRT

    Oh well, that seemed to go pretty well, she seemed to know what she was doing and I have to say, didn't really feel a thing. Roll on two weeks time. She also said she is always happy to hear others opinions on things which was good to know.
  11. low test. and HRT

    Thanks for that Daz69, so overall this seems to be a reasonable approach for someone in my situation, and to initially work out if it is going to benefit me?
  12. low test. and HRT

    So here is my update, after seeing endo. today, he seemed fairly good and sounded like he had some experience with test. He wants to give me a three month trial on Sustanon, doing 250mg a month, but said if I wanted to do 125mg a fortnight. I think that means getting the nurse to just inject half the ampule, and keep the other half? I wonder if they will do that. He didn't recommend patches as he reckons about 60% of people get irritation, and someone my size would need more than one patch. After the second lot of 250mg he wants me to get my bloods done. He did say I shouldn't need to worry about Est. because that conversion happens in body fat, and I don't have any really. If I feel like the sustanon is doing some good he's happy to put me on Reardon after the three months. So just waiting for the chemist to get some sustanon in tommorrow amd then it is an appointment with a big needle. I have a feeling even with doing the injections fortnightly there will still be a bit of a rollercoaster, I hope not too bad though. Interested if anyone has any thoughts? I'm thinking those may be quite low doses, and also quite far apart, compared to others here, but I'm happy to start off slow. Does anyone know how long sustanon takes to have an effect? I'm hoping I'll have a reasonable idea in a month or two whether it will be worth sticking with.
  13. low test. and HRT

    Hi guys, one more question if anyone can answer, it sounds like patches might be the quickest acting option, how long roughly would it take before I know if they are going to do anything for me, days? weeks? Would be good to have some idea. Thanks
  14. low test. and HRT

    That's all good to know. I've heard muscular injections heart, but it must be great only having to have an injection every ten weeks. I'm still thinking of going with patches, but I certainly hope to be able to look at injections as an option too. Will let you know how I get on. Just out of interest, what made you think you had low T. and get tested for it?
  15. low test. and HRT

    Hi Detonate, thanks for your feedback. Is Reandron the injection that supposedly lasts longer than all the others? Doesn't it suck to have these issues where you seem to have to feel worse before you get better. Was your GP monitoring your T levels over that time? Oh well it will be good to be seeing the endo. with a bit more knowledge up my sleeve. I'm almost up to a year of feeling like absolute shit and in chronic pain, seems to be some sort of chronic fatigue/fibromyalgia and now the GP has put me on some anti-fungals to fight a yeast infection that is being really stubborn, so I'm really angling for an approach that isn't going to make me feel worse to start off with. Like I've said before, I'm realistic enough to be not expecting a miracle cure, but I'm hoping that boosting my low test. levels will at least start me on the road to recovery.